Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

can I take epixaban and lyrica together

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1107 Questions
Question
can I take epixaban and lyrica together
Posted Mon, 27 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 30 minutes later
Brief Answer:
Apixaban side effect

Detailed Answer:
Dear sir,I have gone through your question and I understand your concerns but both medications have no reported interactions when taken together. However, apixaban can commonly cause the side effects of nose bleeding, blood in urine or stools or even bleeding per eyes.. Nose bleeding occur in 1-10% of patients using apixaban.. I would recommend that you refer to your doctor to either decrease the dose or replace it with another medication . I hope I answered your question. if you don't have any other clarifications then please close the discussion.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor